# SDR EISA95371

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND SEVERAL CRACKS ON INNER SKIN BEHIND NR 4 LEADING EDGE FLAP ACTUATOR MOUNT BRACKET.  REMOVED TWO CLOSE OUT PANELS AND FOUR RIBS AND BLEED AIR DUCT TO F.O.M. ON CRACKED SKIN.  CUT OUT INNER SKIN DAMAGE APPROXIMATELY 15 INCHES BY 4 INCHES AND FABRICATED REPAIR IAW B727 SRM 57-30-4.  FABRICATED 3 SHIMS IAW SRM 57-30-4, LOCATED AND DRILLED UP IAW SRM 51-30-2.  ALODINED AND PRIMED IAW 51-10-6.  INSTALLED IAW SRM 57-30-4 AND 51-30-2.  INSTALLED CLOSE OUT PANELS AND RIBS AND BLEED AIR DUCT IAW 51-30-2.  (M)
